# SDR SWAA2023011985402

- Difficulty date: December 26, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e Rbl 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CARGO TRACK, BS 727E, RBL 13.84 IN THE AFT CARGO BAY.  REPAIRED CARGO TRACK ASSY - AT RBL 13.84 AND BTW BSTA 727C & BSTA 787 AT AFT CARGO COMPARTMENT IAW EA 23-153-00113-WIP1 AND EA 23-153-00113.
